MAUDE Adverse Event Report: APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number THX-165-028
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.Imdrf code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that a tissue helix was used during an esophageal sleeve gastroplasty (esg) procedure performed on (b)(6) 2024.During the procedure, the tissue helix could not be fully removed from the tissue.The procedure was rescheduled to extract the remaining part of the device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.Imdrf code f23 captures the reportable event of unexpected medical intervention.Additional information: block h6: device codes investigation summary: the device was not returned for analysis.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.Imdrf code f23 captures the reportable event of unexpected medical intervention.Correction: block h6: device codes.Investigation summary: the device was not returned for analysis.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.With all the available information, boston scientific concludes that the most probable cause assigned is cause not established.
 
Event or Problem Description

Brand Name
TISSUE HELIX
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19977393
Report Number3005099803-2024-03804
Device Sequence Number12541505
Product Code OCW
UDI-Device Identifier20811955020685
UDI-Public20811955020685
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHX-165-028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer08/25/2024
10/21/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/19/2024
10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown